T Nation

Erection + IGF LR3


#1

SO I had the scare of my life this morning with a low flow priapism, as a result of taking IGF lr3.

I was doing roughly 60mcg sub-q localized in my knee (the reason I was taking it in the first place).
One of the possible side effects of IGF-1 is vein /vasoconstriction and resulted (at least partially) in this problem.

At first I tried to relax, having glass of wine and a shot of whiskey (figured the vasodilation effect of alcohol might help). Then after anohter 1-2 hours the problem persisted and i tried 16mg of ephedrine. Which didn't help much if it all. So at 8am my (amazing) lady drove me to the ER and after about an hour at the ER the situation resolved itself. I am not sure how but it just did.

Has anyone ever had any similair experience?


#2

So wait...you had an erection all night long? & then miraculously, 12 hrs. or so later, the erection went away?

I fail to see the problem here...

An erection the entire night calls for phone calls to friends and bragging rights mate...


#3

Haha well other than the fact that after a prolonged period it can cause necrosis which well leads to nasty consequences...
but yeh i essentially had a day long boner and I did call my gf